Open Access
Translator Disclaimer
September 2007 Slow movement of random walk in random environment on a regular tree
Yueyun Hu, Zhan Shi
Ann. Probab. 35(5): 1978-1997 (September 2007). DOI: 10.1214/009117906000001150

Abstract

We consider a recurrent random walk in a random environment on a regular tree. Under suitable general assumptions concerning the distribution of the environment, we show that the walk exhibits an unusually slow movement: the order of magnitude of the walk in the first n steps is (log n)3.

Citation

Download Citation

Yueyun Hu. Zhan Shi. "Slow movement of random walk in random environment on a regular tree." Ann. Probab. 35 (5) 1978 - 1997, September 2007. https://doi.org/10.1214/009117906000001150

Information

Published: September 2007
First available in Project Euclid: 5 September 2007

zbMATH: 1124.60083
MathSciNet: MR2349581
Digital Object Identifier: 10.1214/009117906000001150

Subjects:
Primary: 60G50 , 60J80 , 60K37

Keywords: Branching random walk , Random walk in random environment , slow movement , tree

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.35 • No. 5 • September 2007
Back to Top